# SDR XNA01013

- Difficulty date: July 17, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- Aircraft time: 30,376 hours, 15,268 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 13,000 FEET HEARD LOUD BANGING NOISE FROM CARGO SECTION FOLLOWED BY FLAPPING NOISE COMING FROM AIR CONDITIONING DUCTS.  DOORS LIGHT CAME ON, ON MASTER WARNING PANEL ONLY.  INSPECTED FREIGHT IN MAIN CARGO COMPARTMENT, FWD, MID AND BULK CARGO COMPARTMENTS.  NO SHIFTED LOADS NOTED, ALL CARGO SECURED.  INSPECTED NR 1 & 2 AIR CONDITIONING DUCTING, NO DEFECTS NOTED.  INSPECTED NR 1 & NR 2 PACKS FOR ICING, FOUND NR 1 HAD WATER, DRAINED AND CHANGED BAG.  OPS CHECK NORMAL IAW A300 MM 21-51-00.  CYCLED FWD, MID, AFT CARGO DOORS.  OPS CHECK NORMAL IAW A300 MM 52-71-00.
